# SDR LR7A03044

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,249 hours, 30,730 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 33914912L
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB3200 FOUND LT MLG WW FS 617 AFT BULKHEAD LOWER PANEL SPLICE CRACKED AT OUTBD END, LBL 80, WL 150.  REPLACED LOWER SPLICE IAW LOCKHEED DWG 339149.  NR 0031.
